Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 305710, 7 pages
http://dx.doi.org/10.1155/2014/305710
Research Article

On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Extremal Coefficients

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2School of Mathematics and Computer Science, Guizhou Normal University, Guiyang 550001, China

Received 21 December 2013; Accepted 25 March 2014; Published 10 April 2014

Academic Editor: Mohammad T. Darvishi

Copyright © 2014 Jianren Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianren Long, Chunhui Qiu, and Pengcheng Wu, “On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Extremal Coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 305710, 7 pages, 2014. https://doi.org/10.1155/2014/305710.